# SDR ASAA2023081744676

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 8,516 hours, 2,584 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE-WINDOW OVERHEAT OCCURRED DESCENDING THROUGH 10,000 FEET MSL TAT= +20C OAT= +12C. GROUNDED - YES. ON DEFERRAL.
